MathSciNet Relay Station
MathSciNet bibliographic data
MR221984 06.20
Banaschewski, B.; Bruns, G. Categorical characterization of the MacNeille completion. Arch. Math. (Basel) 18 1967 369–377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement